(IC)LM-FUZZY TOPOLOGICAL SPACES
Author(s):
Abstract:
The aim of the present paper is to define and study (IC)$LM$-fuzzy topological spaces, a generalization of (weakly) induced $LM$-fuzzy topological spaces. We discuss the basic properties of (IC)$LM$-fuzzy topological spaces, and introduce the notions of interior (IC)-fication and exterior (IC)-fication of $LM$-fuzzy topologies and prove that {bf ICLM-FTop} (the category of (IC)$LM$-fuzzy topological spaces) is an isomorphism-closed full proper subcategory of {bf LM-FTop} (the category of $LM$-fuzzy topological spaces) and {bf ICLM-FTop} is a simultaneously bireflective and bicoreflective full subcategory of {bf LM-FTop}.
Language:
English
Published:
Iranian journal of fuzzy systems, Volume:9 Issue:6, 2013
Page:
123
magiran.com/p1110627  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!